# SDR 9626209975

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: T-Duct
- Condition: Failed
- Location: Rt Wing Slat
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, SLAT DISAGREEMENT LIGHT ILLUMINATED WITH NO BLUE SLAT EXTEND LIGHT.  AIRCRAFT APPEARED TO ROLL SLIGHTLY TO THE LEFT.  CREW EXECUTED GO-AROUND PROCEDURES, AN UNEVENTFUL LANDING WAS ACCOMPLISHED WITH FLAPS AT 40 DEGREES AND NO SLATS.  MAINTENANCE REPLACED RIGHT WING SLAT T-DUCT AND INSTALLED MISSING BUSHINGS ON OUTBOARD SIDE OF FRONT SPAR WING SUPPORTS, OPERATIONAL CHECK NORMAL.
